| Lot Number |
4032243011 10 00:59 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
Event or Problem Description
Tampons not staying together.Unrolled and flat [device breakage].Case narrative: consumer reported via e-mail that the tampons were not staying together.No injury reported.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description